Display options
Share it on

Pharm World Sci. 1997 Oct;19(5):251-2. doi: 10.1023/a:1008605208941.

Calcium dobesilate-induced agranulocytosis.

E García Benayas, B García Díaz, G Pérez

Affiliations

  1. Severo Ochoa Hospital, Madrid, Spain.

PMID: 9368927 DOI: 10.1023/a:1008605208941

Abstract

Here we report a case of a patient in whom the administration of calcium dobesilate was associated with the development of an agranulocytosis episode. Eight weeks after the beginning of the treatment he was hospitalized with fever and leucopenia. Bone marrow biopsy showed a maturative promyelocytic interruption. All medication was withdrawn and blood cell count was completely recovered 7 days after admission. G-CSF was administered. A detailed study was performed and causal relationship was not suggestive for the other three drugs the patient was receiving. To date, there have only been reported two cases of calcium dobesilate induced agranulocytosis.

References

  1. Lancet. 1985 Oct 12;2(8459):814 - PubMed
  2. Nouv Rev Fr Hematol. 1987;29(4):265-70 - PubMed
  3. Med Clin (Barc). 1995 Oct 28;105(14):558-9 - PubMed
  4. Am J Hematol. 1982 Apr;12(2):203-6 - PubMed
  5. Dtsch Med Wochenschr. 1992 Mar 6;117(10):372-4 - PubMed
  6. JAMA. 1981 Jan 23-30;245(4):369-70 - PubMed
  7. J Infect Dis. 1986 Aug;154(2):372 - PubMed
  8. Med Clin (Barc). 1988 Oct 1;91(10):396 - PubMed

Substances

MeSH terms

Publication Types